MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL
Model Number M0064002010
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter drainage was used in the kidney during a ureteroscopy procedure performed on (b)(6) 2021.During the procedure, when the physician was finishing the case and was placing the stent, the stent got stuck in the urethral orifice.An open ended catheter was used remove the stent; however, the catheter got stuck and broke.A retrieval device was used to remove the broken piece and the procedure was completed.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter drainage was used in the kidney during a ureteroscopy procedure performed on (b)(6)2021.During the procedure, when the physician was finishing the case and was placing the stent, the stent got stuck in the urethral orifice.An open ended catheter was used remove the stent; however, the catheter got stuck and broke.A retrieval device was used to remove the broken piece and the procedure was completed.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: medical device code a0501 captures the reportable event of catheter broken and detached.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h2: additional information: block d7a (sud reprocessed and reused?) and block h8 (usage of device).Block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
URETERAL CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12545756
Report Number3005099803-2021-05105
Device Sequence Number924414
Product Code KOD
UDI-Device Identifier08714729751571
UDI-Public08714729751571
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K830840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0064002010
Device Catalogue Number400-201S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;